# SDR SWAA2012071805944

- Difficulty date: June 20, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 43,608 hours, 25,370 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 141A88117
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN WINDOW FRAME CRACKED.  REMOVED AND REPLACED FRAME IAW SRM AND DWG.
